Sorry, I am not familiar with this site, so if my behavior is off, I apologize. Whats a sticky?
I have been on TRT since the beginning of the year. After about 3-4 months, the benefits subsided. We added ADX for the moobs that were/are sprouting and my E2 was almost 50. I am not sure what my BF is. I am not cut, but not well defined either.
The ADX was added. (It sounds dangerous.) My dose was 1 mg qd (every day). After a week of this, we dropped to 0.5 mg. This really caused my mood to change. A real valley of malaise. After a few days of the lower dose, I bumped back to 1 mg qd on my own. After a few days, I felt pretty good and the S/S of increased E2 subsided. (S/S = Signs and Symptoms)
We will be adding HCG 250 iu’s q week.
We also opted to inject 40 mg of T every third day. With that, we are going to use 0.5 mg of ADX PO qd. (PO = By Mouth)
I dropped my ADX yesterday to 0.5 mg po and injected 40 mg. SURPRISE!!! The S/S of increased E2 are back. I have had other experiences with T and ADX and it appears I need 1 mg of ADX qd.
Do I ride out the .5 mg qd until my next labs to see if I my E2 is elevated or do I go by what I see and feel. If we go by what I see and feel, the E2 is up secondary to the injection.
My concern is all of the side efects of long term ADX use.
Are the side effects of ADX null and void because of the competetitive inhibition of the T and E2 doing battle? Or will the side effects be there regardless?
Do I use some other medication to address the E2 increase? I a not sure on names, but I know you experts have some insigt on this.
I now my body pretty well and can nail down certain things better tha most, but this is out of my league. Again, my DO is not afraid to practice, but he also knows his limits. If we cannot tweek this just right, I may just stop the T regiment and live life how I used to; Fat, tired, irritable, no drive, etc.